It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-18-2009, 09:47 AM   #1
Newbie
(female)
 
Join Date: Feb 2009
Posts: 3
CaliberQuick HB User
Abnormal bleeding after period has ended

Hi, all. I have a little issue that I need help with I've been surfing the web all morning, but I haven't read of an issue closer to my own. Here's what's going on:

I am 23 with no other health issues. I am not on any medication or diets. My cycle is usually normal, aside from some issues I had years ago (I am not experiencing similar symptoms). I am sexually active with my partner of over a year.

My cycle is generally 28-30 days and comes like clock-work. Bleeding lasts for 5 days exactly.

Now I'm panicking a bit. My period ended somewhere around 5-6 days ago, I'm not entirely sure. But this morning, I noticed blood in my underwear. It was bright red and there was a tiny little dark clot (similar to period clots). Now throughout my morning when urinating, I'm spotting with very, very slight cramping. It's not enough to get on my underwear again, but it's still bright red. My boyfriend and I did engage in sex once or twice after my period ended. We usually use condoms (I'm not on the pill) during the second half of our sessions. I've never experienced this before, and I'm kind of worried. Has anyone had an issue like this? How was it solved? I'm a little scared but I don't want to blow it all out of proportion.

 
Old 03-18-2009, 10:59 AM   #2
Newbie
(female)
 
Join Date: Feb 2009
Posts: 3
CaliberQuick HB User
Re: Abnormal bleeding after period has ended

Please, if someone could help me out with advice or experiences of thier own, I would really appreciate it. The cramping pain has increased a little bit. Please send suggestions.

 
Sponsors Lightbulb
   
Old 03-18-2009, 03:05 PM   #3
Veteran
(female)
 
Join Date: Nov 2007
Location: Edmonton
Posts: 416
Courty HB User
Re: Abnormal bleeding after period has ended

If you are not on the pill it is possible that your period is just irregular due to a change in stress etc. The pill definetly will regulate that. Its unlikely , but you could be pregnant especially if your period was very light this month. It could also again just be hormonal. I would nto worry to much if there is a lot of cramping go to a doctor just to be sure. Hope yu feel better.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Abnormal Vaginal Bleeding sgl427 Women's Health 1 05-01-2009 08:25 AM
abnormal period jasmine1986 Women's Health 4 12-20-2007 12:05 AM
Abnormal bleeding, Concerned and frustrated. cass0302 Women's Health 2 09-15-2007 12:28 AM
Abnormal bleeding -can anyone help? louise1980 Cancer: Cervical & Ovarian 1 07-13-2007 04:12 AM
Anyone have abnormal pap? V_dubgurl Women's Health 13 06-01-2006 07:41 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (48), Kszan (40), Titchou (30), twohands (23), janewhite1 (14), Seraph (13), sjb (12), solofelix (10), Vanilla Kiss (10), slenderella (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 06:29 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!